# SDR AUS20021379

- Difficulty date: November 26, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810013
- Condition: Cracked
- Location: Landing Gear Act
- Part time: 7,422 cycles
- Component: Landing Gear Act, Cessna, 98820152
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR ACTUATOR HOUSING CRACKED. ACTUATOR RACKSEPARATED FROM SECTOR GEAR.
